Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Interpolation spaces by complex methods


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 72 (1966), 526-533
DOI: https://doi.org/10.1090/S0002-9904-1966-11529-X
MathSciNet review: 0192332
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, Intermediate spaces and interpolation, Studia Math., Special Series (1963), 31-34. MR 147896
  • 2. J. L. Lions, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris 250 (1960), 1853-1855. MR 119093
  • 3. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 167830
  • 4. Lars Hörmander, Linear partial differential operators, Springer-Verlag, Berlin, 1963. MR 404822
  • 5. A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, partial differential equations, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc., Providence, R. I., 1961, pp. 33-49. MR 143037
  • 6. Nachman Aronszajn, Fuad Mulla, and Pawl Szeptycki, On spaces of potentials connected withLp classes, Tech. Rep. No. 28, Univ. of Kansas, Lawrence, Kan., 1963.
  • 7. J. L. Lions and Enrico Magenes, Problemi ai limiti non omogenei (III), Ann. Scuola Norm. Sup. Pisa. (3) 15 (1961), 39-101. MR 146526
  • 8. S. G. Mihlin, On the multipliers of Fourier integrals, Dokl. Akad. Nauk. SSSR 109 (1956), 701-703. (Russian) MR 80799
  • 9. J. L. Lions, Quelques procédés d'interpolation d'opérateurs linéaires et quelques applications, II, Séminaire Schwartz, 1960/1961, pp. 2-03.
  • 10. Tosio Kato, Note on fractional powers of linear operators, Proc. Japan Acad. 36 (1960), 94-96. MR 121666
  • 11. Nachman Aronszajn and Emilio Gagliardo, Interpolation spaces and interpolation methods, Tech. Rep. No. 3 (N.S.), Univ. of Kansas, Lawrence, Kan., 1964. MR 226361


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11529-X

American Mathematical Society